# SDR RRXA96167

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Comp
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 TURBO COMPRESSOR HAD LOUD GRINDING NOISE AND SENT BURNING ODOR INTO COCKPIT.  MAINTENANCE REMOVED AND REPLACED NR 2 TC, OPERATIONAL CHECK OF THE TC SYSTEM WAS GOOD.
